# SDR DALA2022110807225

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 72,581 hours, 27,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK FOUND SEAT TRACK DAMAGED. CORRECTIVE ACTION: REMOVED SEAT TO FACILITATE MX WIP 731136. REMOVED CORROSION IN DAMAGED AREA. O/B CROWN AND CROWN LIP BROKEN AWAY AND IS OUT OF LIMITS IAW SRM. CORROSION CONTAINED, COMPLETED HFEC SURFACE SCAN IAW NDSTM PART 6 51-00-01. NO CRACKS NOTED NO FURTHER AREAS OF CORROSION NOTED. COMPLETED STEPS 5 AND 6 OF ERA 603600-14 SECTION I 473070. C/W ERA 603600-14 SECTION I REV ORIG.
